# SDR SWAA2021111531021

- Difficulty date: October 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMEN ; 2021-466315 / [01] TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N B20189362; DUE DATE 23-NOV-21.; [02] REPAIRED CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.; [03] TASK COMPLETED.
